# SDR 98ZZZX2233

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 484706
- Condition: Damaged
- Location: Lt Mlg Actuator
- Part time: 224 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT FULLY IN-FLIGHT.  ISOLATED ACTUATORS AND FOUND LEFT MAIN GEAR ACTUATOR BYPASSING (AUDIBLE) FLUD/PRESSURE.  DISASSEMBLED ACTUATOR.  FOUND DAMAGED AND APPARENTLY INCORRECT (UNDERSIZE) O-RING.  INSTALLED ON ACTUATOR PISTON.  SUSPECT INCORRECT O-RING INSTALLED AT MANUFACTURER (CLEVELAND) DURING ASSEMBLY.  RECOMMEND ACTUATOR AND AIRCRAFT MANUFACTURERS INSPECT ALL FACTORY STOCK AND SPARES FOR PROPER O-RING INSTALLATION.
